Difference between xyzal and zyrtec

Common Questions and Answers about Difference between xyzal and zyrtec

xyzal

I have been on claritin, clarinex, zyrtec and xyzal. I am continuing with zyrtec now becaue of the cost of xyzal ($200/3mo) due to my healthcare selectively removing antihistamines from the formulary. Xyzal was definitely better for me than any of the others, and I have something more than the standard statement to go with that. Last week I had an allergy test done. RAST/Interdermal type.
This drug is not available as OTC yet. But its congener Citirizine (Zyrtec and Reactine) are available as OTC drugs. Hence, citirizine can be taken. The difference between this two drugs is levocitiriziene is a isomer with 2 times the potency. I suggest you to consult physician for appropriate prescription. Take care and regards.
I was so annoyed when he said there is no proven connection between allergies and dizziness. He's now ordered an MRI and additional balance tests and has started talking about ruling out tumors, etc. Thanks for sharing your stories. It always surprises me how many non-allergist MD's don't understand how allergies can affect the body.
CFIDS is basically a made-up name that describes the symptoms, chronic fatigue and immune disfunction, and studies have indicated a link between CFIDS and candida; that is why many/most do better without sugar, gluten and have food allergies. Avoid sugar and yeast products and even try anti-fungals, see if you get better. Most are able to handle food they were previously allergic to after removing/treating the Candida.
No matter what time I go to bed, 10pm, 1am, 3am and take my Xyzal and Flucin-cream, I have for the past 6 days woke up between 7:43 and 7:48 am. No alarm, no usual schedule of that, nothing. My current dermotologist takes over a month to get into, and he seems convinced that its an allergy thing and wants to run a allergy test on me. I think it has nothing to do with allergies.
Hey everyone. I've had these rashes for about three years and I only recently started taking medications but reading these comments is making me wonder if theres a point because I've been extremelly exausted from the hydroxyz hcl. I really want this to end, it' has interfered with my life in so many different ways. I use to run and work out a lot, as I see most of you have as well, but I completely stopped because I noticed that the more I sweat, the more spots come out.
For a few weeks now I have woken up with hives on my legs, arms, stomach, and so on. I've tried zyrtec and claritin and neither has really helped. Xyzal seems to work the best. The keep putting me on prednisone, because it is the only thing that will make the hives go away.....I am younger then most of you as I am in middle school......it is so frustrating because I am missing so much school.....any advice???
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
I'm not hostile to alternative therapies, but I've never had acupuncture and can't believe that it would make a difference for my level of severe reaction. I'll do it, and soon, but I hold little hope of it helping at all.
Went to the doctor's and he gave me zyrtec, two hours later I had big hives on top of my hands and on my neck. I have never gotten them on my neck before!!! I was scared but continued the meds for three days. Within the three days I had break outs all over my body (except face). So i went to see an allergist and he said I have chronic autoimmune hives without even any tests!! I have no history of allergies, so I believed him. I'm not so sure he's right.
I'm plugging along waiting to see the allergist again in 2 weeks for blood results and hopefully skin testing. He did change my Zyrtec to Xyzal (the newest latest and greatest so they say) I've only taken 3 pills since I had to be antihistamine free for 2 days so I don't know that it is working andy better than the Zyrtec, but I will give a few more days. I have noticed some new breakout on my arms. I don't know how much longer I can deal with this.
She perscribed XYZAL and Zyrtec for the night time. After the first dose of XYZAL he seemed to be a little more playful and actually let me put him down. His dots seem to be getting lighter on his back but still pretty red on his face. Does anybody know how long this should last for? How long will he be itchy for? When will the rash go away?
I'm so sorry for everyone's suffering. I understand as I've had hives now for five months. They only time they went away and I had relief was on a huge dose of prednisone. I was feeling healthy when they began back in April. I also started getting chills, shooting pains in my toes, a very sore thoat, & swollen lymph glands. I developed a sinus infection which has been treated now with an antibiotic and an antifungal (CT scan shows it's clear).
The advair does not help but I need it anyway for my asthma, and so with rhynocort for my nasal allergies. Zyrtec is what I take for my indoor and outdoor allergies. I am done with Claritin and Alegra which does not help with my allergies. I take vitamins C, Calcium with D, iron, magnesium, and also take Fish oil and garlic pills. Tonight I decided to skip all the pills including vitamins and hopefully the coughing will be less frequent.
They put me on Humira injections and the other symptoms went away but I still cannot tan without horrible itching. I have tried Benadryl, Atarax, Xyzal, Zyrtec and nothing helped. I have no physical signs like hives or rash. I have seen an allergist and have no allergies and my thyroid and blood tests were all fine. He told me to use vanicream ( a prescription lotion that does not have dyes or perfumes) to try to help with any dry skin since I have some itching at all times.
Benedryl, Hydroxychloroquine, Singular, Fexofenadine, Ranitidine, Xyzal, Hydroxyzine, Alprazolam, Dapsone, Zyrtec. I just got my 1st two shots of the Xolair yesterday. I hope and pray that this helps. I had a good day today.
Currently I am taking antihistamines- Zyrtec, doxepin, allegra, and zantac on a daily basis and still having problems with swelling. My doctor wants me to go on a low doseage of prednisone (5mg) to take every other day. Are you on any type of medication and have you been checked for any autoimmune diseases? My allergy doctor told me that they may never know why the swelling occures which they call "chronic idiopathic uticaria.
when i went to an allergist he said that i wasnt allergic to anything in particular but that i had a condition (dont remember the name) that most young people get for a couple of years and then it just goes away. i had to take benadryl, zyrtec and singulair everyday for about a yr...now that doesnt happen to me everyday, but the thing with the bath/shower does. i dont know if thats related...
Since all of us do have some sort of bulged disc in our cervical spine, I went to a pain managment doctor (an anesthesiologist). I requested an epidural steroid injection in between the C5 and C6. First I was sent to get an MRI of the cervical spine. Once my bulge was confirmed I got an injection. On about the 2nd day after the injection I had intense itching (this is a normal side effect for pain sufferers so I guess it's the same for itching) but then nothing for 3 weeks....
I was prescribed Elidel, which does help after a day or two of use with the swelling and redness Applying a THICK coat of aquaphor at night helps with the drying that comes after the original onset and helps with the wrinkles and or chaffing from itching and heating of the skin from a warm towel This time my itching starting on a Sunday night and I was a full blown mess by Monday - Tuesday. I started Benadryl and then Zyrtec Sunday night as well as the Elidel.
He is treating me with some allergy meds I am taking 5mg of XYZAL at night and using Veramyst nasal spray in the morning. I only have taken one dose of each so of course I still smell the smell. I asked about possibility of a brain tumor and he said he wouldn't worry about that yet and if anything it would be a benign growth on my pituitary gland...I go back in 10 days, I'll keep everyone posted.
Do you have acid reflux/GERD? I awaken most days with both ears feeling wet inside and my ear wax is sticky enough that I can stretch it out between my fingers. My ears have been itchy for so many years that it seems normal to me to have them constantly itch and feel raw. I made numerous trips to the doctor as a kid and even until my early 20s only to be told that I had no ear infection.
MedHelp Health Answers